The stability in the large of the zero solution of certain nonlinear third order differential equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1311-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a20,
author = {L. I. Burganskaya},
title = {The stability in the large of the zero solution of certain nonlinear third order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1311--1313},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a20/}
}
TY - JOUR AU - L. I. Burganskaya TI - The stability in the large of the zero solution of certain nonlinear third order differential equations JO - Differencialʹnye uravneniâ PY - 1970 SP - 1311 EP - 1313 VL - 6 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_7_a20/ LA - ru ID - DE_1970_6_7_a20 ER -
L. I. Burganskaya. The stability in the large of the zero solution of certain nonlinear third order differential equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1311-1313. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a20/